# SDR SWAA2023091499803

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 64,147 hours, 38,052 cycles
- System (JASC): 5241 · Galley Doors
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT SLIDE ATTACH ISOLATOR CRACKED<[01] R&R FWD SERVICE DOOR AFT SLIDE ATTACH ISOLATOR IAW AMM 52-41-00.
